Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Post syndrome DVT, dytor plus, acitron, clavix, dark blue and red spots, advise

hello sir, am going through Post syndrome DVT , my doc suggest me to take dytor plus -20 + acitrom -4mg + clavix 75mg twice 10 dayz back ( earlier am taking dytor plus -5 + acitrom 2mg + ecospirin 75 mg once ) now, after 10 dayz am getting dark blue and red spots on my body;. what is the cause am tensed what actually going in my body ?
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
The blue and red spots on your body could be due to spontaneous bleeding into skin.
Another possibility is drug rash or allergic one.
As you are on blood thinner medication I suggest you to test for blood clotting investigations with doctor advice.
Consult the doctor immediately for physical examination and investigations.
Hope I have answered your query.
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor